Purely inseparable ring extensions and Azumaya algebras

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)63-69
Number of pages7
JournalMath. J. Okayama Univ. (Mathematical Journal of Okayama University)
VolumeVol.41
Publication statusPublished - 2001

Cite this

Purely inseparable ring extensions and Azumaya algebras. / Ikehata, Shuuichi.

In: Math. J. Okayama Univ. (Mathematical Journal of Okayama University), Vol. Vol.41, 2001, p. 63-69.

Research output: Contribution to journalArticle

@article{e81200d47f204f1883445a3790f18278,
title = "Purely inseparable ring extensions and Azumaya algebras",
author = "Shuuichi Ikehata",
year = "2001",
language = "English",
volume = "Vol.41",
pages = "63--69",
journal = "Math. J. Okayama Univ. (Mathematical Journal of Okayama University)",

}

TY - JOUR

T1 - Purely inseparable ring extensions and Azumaya algebras

AU - Ikehata, Shuuichi

PY - 2001

Y1 - 2001

M3 - Article

VL - Vol.41

SP - 63

EP - 69

JO - Math. J. Okayama Univ. (Mathematical Journal of Okayama University)

JF - Math. J. Okayama Univ. (Mathematical Journal of Okayama University)

ER -